# SDR HEEA076331

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- Aircraft time: 4,989 hours
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Beam
- Part number: 400052007109
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM ASSY CORRODED AND BOLT HOLE WORN.
